Product Details
(Click to Expand)
Theraflu Nightime Cold and Cough
Active Ingredients
In each packet
Acetaminophen, 650 mg; Pain reliever / fever reducer
Diphenhydramine HCl, 25 mg; Antihistamine / cough suppressant
Phenylephrine HCl, 10 mg; Nasal decongestant
Uses
  • temporarily relieves these symptoms due to a cold:
    • minor aches and pains 
    • minor sore throat pain
    • headache
    • nasal and sinus congestion
    • runny nose
    • sneezing
    • itchy nose or throat
    • itchy, watery eyes due to hay fever
    • cough due to minor throat and bronchial irritation 
  • temporarily reduces fever
Warnings

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take

  • more than 4,000 mg of acetaminophen in 24 hours
  • with other drugs containing acetaminophen
  • 3 or more alcoholic drinks every day while using this product

Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly.

  • in a child under 4 years of age
  • if you are allergic to acetaminophen
  • with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or a pharmacist.
  • with any other product containing diphenhydramine, even one used on the skin
  • if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.

ASK DOCTOR BEFORE USE IF YOU HAVE

  • liver disease
  • heart disease
  • high blood pressure
  • thyroid disease
  • diabetes
  • glaucoma
  • trouble urinating due to an enlarged prostate gland
  • a breathing problem such as emphysema, or chronic bronchitis
  • cough that occurs with too much phlegm (mucus)
  • cough that lasts or is chronic such as occurs with smoking, asthma or emphysema

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE TAKING

  • sedatives or tranquilizers
  • the blood thinning drug warfarin

WHEN USING THIS PRODUCT

  • do not exceed recommended dosage
  • avoid alcoholic drinks
  • marked drowsiness may occur
  • alcohol, sedatives and tranquilizers may increase drowsiness
  • be careful when driving a motor vehicle or operating machinery
  • excitability may occur, especially in children

STOP USE AND ASK A DOCTOR IF

  • nervousness, dizziness, or sleeplessness occurs 
  • fever gets worse or lasts more than 3 days
  • redness or swelling is present
  • new symptoms occur
  • pain, cough or nasal congestion gets worse or lasts more than 7 days
  • cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition.

IF PREGNANT OR BREAST-FEEDING, ask a health care professional before use.

KEEP OUT OF REACH OF CHILDREN

In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

 

Directions
  • do not use more than directed
  • take every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • dissolve contents of one packet into 8 oz. hot water: sip while hot. Consume entire drink within 10-15 minutes.
  • if using a microwave, add contents of one packet to 8 oz. of cool water: stir briskly before and after heating, Do not overheat.
     
  • children under 4 years of age: do not use
  • children 4 to under 12 years of age: do not use unless directed by a doctor
  • adults and children 12 years of age and over: one packet
Other Information
  • each packet contains: potassium 10 mg, sodium 23 mg
  • phenylketonurics: contains phenylalanine 13 mg per packet
  • store at controlled room temperature 20-25°C (68-77°F). Protect product from heat and moisture.
Inactive Ingredients
acesulfame potassium, anhydrous citric acid, aspartame, D&C yellow #10, FD&C blue #1, FD&C red #40, flavors, maltodextrin, silicon dioxide, sodium citrate, sucrose, tribasic calcium phosphate
PHARMACIST INFORMATION
Pharmacy Times®
The #1 full-service pharmacy media resource in the industry, providing clinically based, practical and timely information for the practicing pharmacist.
PATIENT INFORMATION
U.S. News & World Report®
A leading provider of service news and information that improves the quality of life of its readers by focusing on health, personal finance, education, travel, cars, news and opinion.
RX SAVINGS
Pharmacy Times Cou-Co®
The Pharmacy and patient resource for reimbursement programs, coupons, co-pay and educational resources.
Pharmacy & Healthcare Communications, LLC
2 Clarke Drive | Suite 100 | Cranbury, NJ 08512
P: 609-716-7777 | F: 609-716-4747
Copyright OTCGuide 2006-2017 Pharmacy & Healthcare Communications, LLC. All Rights Reserved.